# SDR AALA20100711MIA05

- Difficulty date: July 11, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 47,602 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXIT LIGHT LENS MISSING.  REPLACED LENS FOR LEFT NUMBER 2 DOOR EXIT LIGHT.  OPS CHECKED NORMAL.
